I have chemo induced neuropathy. Use essential oils as topical treatment, take B Vitamins and prescription Gabapentin. Any suggestions or recommendations on the TENS?
I have all the same issues as you and have a personal TENS and my physical therapists and chiropractor also use the therapy. I've never done it on my feet, but I used it on my wrist for a wrist injury. I don't think it would be good for neuropathy as it might begin a flare but I'm not completely certain. I know I wouldn't want to try now with the chemo neuropathy.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started januvia 4 weeks ago and I have pain, tingling and numbness in both feet. Was on avandiaand
Posted 23 Apr 2011 • 2 answers
Posted 12 Dec 2011 • 2 answers
Posted 30 Sep 2013 • 2 answers
Posted 18 Sep 2015 • 3 answers
Posted 12 Feb 2016 • 2 answers